Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Is there any substitute for acitrom which does not need regular monitoring ?

My mother is 75 yrs,she is having HCM, AF for last 20 yrs and is on also on pacemaker since 8 yrs.She also developed endocarditis on tip of left lead ,which was treated at Escorts Delhi.She has recently get diabetic & is put on Insulin.The other drugs she takes thyronorm 50mg( she has hypothyroid) , Dilzem CD 120mg , Venicor xL 50mg , Torsemide 10mg , Acitrom .Her INR does not remain stable,Is their any substitute to acitrom which does not require regular monitoring of INR.Also she is having headache almost every day.Is it side effect of any above drugs. CT scan of head was done ,it was normal.The BP is also normal.PLease help.
Asked On : Sun, 17 Jul 2011
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Most of these drugs cause side effect of headache. Since INR is not very stable it is dangerous and headache could be related but since CT scan showed no bleed then no immediate worry. Regular monitoring of INR is usually required since her INR is fluctuating. Otherwise low molecular weight heparin are quite good and do not require much monitoring but expensive. It could be due to tension as well. She needs to get evaluated my Neurologist for Migraine as well, especially if she gets more headache on hearing loud noise or seeing bright lights, back neck pain, vomiting sensation.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor